Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An example concerning normed subspaces of locally convex spaces

Author: Robert H. Lohman
Journal: Proc. Amer. Math. Soc. 41 (1973), 245-246
MSC: Primary 46A05
MathSciNet review: 0322461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a nonmetrizable, nonbarrelled locally convex space that is the algebraic direct sum of two subspaces, each of which is a Banach space in the relative topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A05

Retrieve articles in all journals with MSC: 46A05

Additional Information

PII: S 0002-9939(1973)0322461-2
Keywords: Locally convex space, normed subspace, direct sum
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia